Volume 28, Issue 3
Representation of Generalized Translations of the Product of Two Functions on Signed Hypergroups on the Real Line

Nejib Ben Salem and Nabila Hamda


Anal. Theory Appl., 28 (2012), pp. 201-223

Preview Full PDF BiBTex 176 516
  • Abstract

In this paper, we consider the generalized translations associated with the Dunkland the Jacobi-Dunkl differential-difference operators on the real line which provide thestructure of signed hrpergroups on R. Especially, we study the representation of the generalizedtranslations of the product of two functions for these signed hypergroups.

  • History

Published online: 2012-10

  • Cited by